Alert archive / Iowa / Wind Advisories in 2020

Wind Advisory 8, NWS Quad Cities, IA

October 16, 202018 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this wind advisory at Oct 16, 2020, 1:43 PM CDT for 18 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Oct 17, 2020, 11:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2020, 1:43 PM CDT (18:43 UTC)
In effect from
Oct 17, 2020, 11:00 AM CDT
Expired
Oct 17, 2020, 6:00 PM CDT
In force
7 hr
Issued by
NWS Quad Cities, IA
All 33 counties

Cedar County, IA, Clinton County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 40 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1892 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WWUS73 KDVN 161843
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
143 PM CDT Fri Oct 16 2020

IAZ042-053-054-065>068-078-087>089-098-099-ILZ001-002-007-009-
015>018-024>026-034-035-MOZ009-010-170245-
/O.NEW.KDVN.WI.Y.0008.201017T1600Z-201017T2300Z/
Dubuque-Jones-Jackson-Cedar-Clinton-Muscatine-Scott-Louisa-
Jefferson-Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-
Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-
Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Dubuque, Anamosa, Maquoketa, Tipton, 
Clinton, Muscatine, Davenport, Bettendorf, Wapello, Fairfield, 
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Galena, 
Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, 
Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, 
Memphis, and Kahoka
143 PM CDT Fri Oct 16 2020

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and north central, northwest and 
  west central Illinois.

* WHEN...From 11 AM to 6 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...These strong winds will also combine with dry
  air and warm temperatures to bring a very high risk of rapidly 
  spreading fires, especially in unharvested agricultural fields.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Sheets
5 follow-up statements
498 
WWUS73 KDVN 170151
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
851 PM CDT Fri Oct 16 2020

IAZ042-053-054-065>068-078-087>089-098-099-ILZ001-002-007-009-
015>018-024>026-034-035-MOZ009-010-171000-
/O.CON.KDVN.WI.Y.0008.201017T1600Z-201017T2300Z/
Dubuque-Jones-Jackson-Cedar-Clinton-Muscatine-Scott-Louisa-
Jefferson-Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-
Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-
Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Dubuque, Anamosa, Maquoketa, Tipton, 
Clinton, Muscatine, Davenport, Bettendorf, Wapello, Fairfield, 
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Galena, 
Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, 
Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, 
Memphis, and Kahoka
851 PM CDT Fri Oct 16 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and north central, northwest and 
  west central Illinois.

* WHEN...From 11 AM to 6 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...These strong winds will also combine with 
  dry air and warm temperatures to bring a very high risk of 
  rapidly spreading fires, especially in unharvested 
  agricultural fields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
066 
WWUS73 KDVN 170804
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
304 AM CDT Sat Oct 17 2020

IAZ052-064-077-171615-
/O.EXA.KDVN.WI.Y.0008.201017T1600Z-201017T2300Z/
Linn-Johnson-Washington-
Including the cities of Cedar Rapids, Iowa City, and Washington
304 AM CDT Sat Oct 17 2020

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Linn, Johnson and Washington Counties.

* WHEN...From 11 AM to 6 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...These strong winds will also combine with 
  dry air and warm temperatures to bring a very high risk of 
  rapidly spreading fires, especially in unharvested 
  agricultural fields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ042-053-054-065>068-078-087>089-098-099-ILZ001-002-007-009-
015>018-024>026-034-035-MOZ009-010-171615-
/O.CON.KDVN.WI.Y.0008.201017T1600Z-201017T2300Z/
Dubuque-Jones-Jackson-Cedar-Clinton-Muscatine-Scott-Louisa-
Jefferson-Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-
Carroll-Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-
Henderson-Warren-Hancock-McDonough-Scotland-Clark-
Including the cities of Dubuque, Anamosa, Maquoketa, Tipton, 
Clinton, Muscatine, Davenport, Bettendorf, Wapello, Fairfield, 
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Galena, 
Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, 
Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, 
Memphis, and Kahoka
304 AM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and north central, northwest and 
  west central Illinois.

* WHEN...From 11 AM to 6 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...These strong winds will also combine with 
  dry air and warm temperatures to bring a very high risk of 
  rapidly spreading fires, especially in unharvested 
  agricultural fields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
691 
WWUS73 KDVN 171413
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
913 AM CDT Sat Oct 17 2020

IAZ063-076-172215-
/O.EXA.KDVN.WI.Y.0008.201017T1600Z-201017T2300Z/
Iowa-Keokuk-
Including the cities of Marengo and Sigourney
913 AM CDT Sat Oct 17 2020

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Iowa and Keokuk Counties.

* WHEN...From 11 AM to 6 PM CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...These strong winds will also combine with
  dry air and mild temperatures to bring a very high risk of 
  rapidly spreading fires, especially in unharvested agricultural 
  fields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ042-052>054-064>068-077-078-087>089-098-099-ILZ001-002-007-009-
015>018-024>026-034-035-MOZ009-010-172215-
/O.CON.KDVN.WI.Y.0008.201017T1600Z-201017T2300Z/
Dubuque-Linn-Jones-Jackson-Johnson-Cedar-Clinton-Muscatine-Scott-
Washington-Louisa-Jefferson-Henry IA-Des Moines-Van Buren-Lee-
Jo Daviess-Stephenson-Carroll-Whiteside-Rock Island-Henry IL-
Bureau-Putnam-Mercer-Henderson-Warren-Hancock-McDonough-Scotland-
Clark-
Including the cities of Dubuque, Cedar Rapids, Anamosa, 
Maquoketa, Iowa City, Tipton, Clinton, Muscatine, Davenport, 
Bettendorf, Washington, Wapello, Fairfield, Mount Pleasant, 
Burlington, Keosauqua, Fort Madison, Galena, Freeport, 
Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton,
Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, 
and Kahoka
913 AM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and north central, northwest and 
  west central Illinois.

* WHEN...From 11 AM to 6 PM CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...These strong winds will also combine with
  dry air and mild temperatures to bring a very high risk of 
  rapidly spreading fires, especially in unharvested agricultural 
  fields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

12
897 
WWUS73 KDVN 172031
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
331 PM CDT Sat Oct 17 2020

IAZ042-052>054-063>068-076>078-087>089-098-099-ILZ001-002-007-009-
015>018-024>026-034-035-MOZ009-010-172300-
/O.CON.KDVN.WI.Y.0008.000000T0000Z-201017T2300Z/
Dubuque-Linn-Jones-Jackson-Iowa-Johnson-Cedar-Clinton-Muscatine-
Scott-Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines-
Van Buren-Lee-Jo Daviess-Stephenson-Carroll-Whiteside-Rock Island-
Henry IL-Bureau-Putnam-Mercer-Henderson-Warren-Hancock-McDonough-
Scotland-Clark-
Including the cities of Dubuque, Cedar Rapids, Anamosa, 
Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, 
Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield,
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Galena, 
Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, 
Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, 
Memphis, and Kahoka
331 PM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts 45 to 50 mph. 
 
* WHERE...Portions of northeast Missouri, east central, 
  northeast and southeast Iowa and north central, northwest and 
  west central Illinois.

* WHEN...Now through 6 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...These strong winds will also combine with 
  dry air and mild temperatures to bring a very high risk of 
  rapidly spreading fires, especially in unharvested 
  agricultural fields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

12
912 
WWUS73 KDVN 172253
NPWDVN

URGENT - WEATHER MESSAGE
National Weather Service Quad Cities IA IL
553 PM CDT Sat Oct 17 2020

IAZ042-052>054-063>068-076>078-087>089-098-099-ILZ001-002-007-009-
015>018-024>026-034-035-MOZ009-010-180000-
/O.EXP.KDVN.WI.Y.0008.000000T0000Z-201017T2300Z/
Dubuque-Linn-Jones-Jackson-Iowa-Johnson-Cedar-Clinton-Muscatine-
Scott-Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines-
Van Buren-Lee-Jo Daviess-Stephenson-Carroll-Whiteside-Rock Island-
Henry IL-Bureau-Putnam-Mercer-Henderson-Warren-Hancock-McDonough-
Scotland-Clark-
Including the cities of Dubuque, Cedar Rapids, Anamosa, 
Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, 
Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield,
Mount Pleasant, Burlington, Keosauqua, Fort Madison, Galena, 
Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, 
Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, 
Memphis, and Kahoka
553 PM CDT Sat Oct 17 2020

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

Winds have diminished below advisory criteria late this afternoon
and the Wind Advisory will be allowed to expire at 6 pm. Winds 
will continue to decrease this evening with gusts as high as 25 
mph possible early, but strong winds are no longer expected. 

$$

DLS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Oct 16, 12:43 PM CDT, 1 hour earlier.

Area forecast discussion, Oct 16, 12:43 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1243 PM CDT Fri Oct 16 2020

...18Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 303 AM CDT Fri Oct 16 2020

The overnight freeze has been a bit more patchy through 2 AM than
forecast, with west winds more coupled than forecast in general.
This has resulted in a few spots reaching the 30-32F range, but many
others, holding in the mid 30s to near 40. Mid clouds are working
their way across Iowa early today, and with that, a few sprinkles or
very very light flurries are possibly reaching the ground. This mid
level forced light precipitation event will continue through early
afternoon in the northern counties today.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 303 AM CDT Fri Oct 16 2020

Today's main weather impact will be the wind.  Westerly winds will
increase as the wave passing over the north moves by, the high
pressure over the area will settle southward.  A diurnal increase in
that west wind is expected to bring 15 to 20 mph winds with gusts to
25-30 at times this afternoon. That will bring with it the near
daily field fire threat, expected mainly this afternoon, and
especially tomorrow with the far stronger winds. Highs today, with
passing mid clouds will be cooler in the north, in the lower 50s,
compared with the central and south areas where upper 50s should be
common.

Tonight, winds will turn to the south through the night, and with
speeds over 10 mph expected after midnight, the diurnal fall will
stop or even turn to a rise by morning. Lows in the mid 30s
northeast to lower 40s central and southwest are expected.

.LONG TERM...(Saturday through Thursday)
ISSUED AT 303 AM CDT Fri Oct 16 2020

Key Messages:

1. Windy, warm, and dry conditions will be seen Saturday, with a
high fire danger risk.

2. Active northwest-semi zonal flow to bring several waves through
the Midwest and precipitation chances to the region.

3. Well below normal temperatures expected through much of next week.

Saturday...surface low to track across southern Minnesota during the
day, with better forcing and moisture remaining to the north of the
CWA. Strong pressure gradient and winds aloft mixing down to the
surface will result in gusty southerly winds between 35-45 mph
through the afternoon hours. This is not far off from wind advisory
criteria and will pass on concern to next shift. In addition to the
wind, dry dewpoints in the 30s and dry agricultural fields will
bring an elevated risk of field fires that will spread rapidly once
ignited. Kept highs for the day above most guidance, with afternoon
readings reaching the upper 60s/low 70s despite some cloud cover.

Saturday night-Sunday...a cold front will push through switching
winds to the northwest. Temperatures will plummet after midnight
into the lower 30s at the surface. Low level convergence and
moisture levels begin to increase in a narrow band from southern
Iowa into northern Illinois behind the front. Several models now
show enough top down saturation occurring that precipitation may
reach the surface early Sunday. Thermal profiles also show that the
column may cool enough to generate a rain/snow mix in the narrow
band. No accumulation is expected, as the ground is quite warm.
Eventually all precipitation would turn to rain after 15z Sunday and
move into IL. Rain amounts will generally be less than a two tenths
of an inch.

Monday-Thursday...as mentioned above, several waves will move
through the Midwest bringing occasional chances of precipitation.
The NBM blend has come in cooler Sunday night-Thursday than previous
forecast and tend to agree that this will be the case. Highs will be
a few degrees warmer each day through next week beginning in the
upper 40s on Monday and reaching the lower 60s by Thursday. Below
freezing lows are again possible Sunday night and Monday night with
frost/freeze headlines may be needed in areas that haven't had a
killing freeze yet. The latest 00z ECMWF continues to be the warmer
solution through the week than other deterministic runs and even
brings substantial precipitation to the CWA by Thursday. Taking a
quick look at the 00z GEFS solution also depicts precipitation
chances increasing on Thursday. Something to watch in later runs
for sure.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
ISSUED AT 1243 PM CDT Fri Oct 16 2020

VFR conditions will prevail today through Saturday with brisk
winds today, then strong winds Saturday the main aviation
impacts. West winds will gust over 20 kts this afternoon, then
become light and variable overnight. Toward morning, surface winds
will become south to southeast around 10 to 15 kts, while winds
off the deck increase to 40 to 50 kts and low level wind shear has
been included at all sites from around 10z to 16z. By 16z,
surface winds will increase to 20 to 25 kts from the southwest
with gusts over 35 kts possible at the end of the forecast period
into the afternoon hours. Isolated, weak showers will be possible
this afternoon and again toward sunrise Saturday.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Ervin
SHORT TERM...Ervin
LONG TERM...Gross
AVIATION...Sheets
Hazardous weather outlook, Oct 16, 7:56 AM CDT, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
756 AM CDT Fri Oct 16 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-171300-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
756 AM CDT Fri Oct 16 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Breezy conditions this afternoon will bring an elevated threat for
field fires spreading out of control, mainly in eastern Iowa.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Warm, dry, and windy conditions will bring an very high risk of
rapidly spreading field fires on Saturday, especially in
unharvested agricultural fields. Wind gusts between 40 and 50 mph
will be possible.

Below freezing temperatures are possible Sunday night and Monday
night likely resulting in the end of the growing season for areas
that have not received a killing freeze.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

Sheets

Nearby

Wind Advisories in Iowa, 2020Wind Advisories in Illinois, 2020Wind Advisories in Missouri, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.